American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 74-81. MR 2358304.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 90-92. MR 1465831.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Guan. Classification of compact homogeneous spaces with invariant symplectic structures. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 52-54. MR 1464575.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1